# SDR 2000ZZZX448

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672407201
- Condition: Corroded
- Location: Bs 38
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAT:  17,939.02.  TLDG:  20,490.  LGPG:  1,121,465.  STA:  SAW CRIC:  9,870.  FLOORBEAM NR 38 CORRODED.  BLENDED, FLOORBEAM 38 NOMINAL '0.063 INCH REMOVAL', 0.045 INCH FOUND TO BE OUT OF MANUAL LIMITS IAW ATR-42 SRM 53-00-00 FIG 318 51-21-42.  INSTALLED NEW FLOORBEAM NR 38 IAW SRM 51-25-02.
